de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Formal Solutions of Completely Integrable Pfaffian Systems With Normal Crossings

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons134202

Jaroschek,  Maximilian
Automation of Logic, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Barkatou, M. A., Jaroschek, M., & Maddah, S. S. (2017). Formal Solutions of Completely Integrable Pfaffian Systems With Normal Crossings. Journal of Symbolic Computation, 81, 41-68. doi:10.1016/j.jsc.2016.11.018.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-6564-9
Abstract
There is no abstract available